# SDR SWAA2022030730308

- Difficulty date: April 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO STA. 490 TO 500A; CORROSION AROUND NUT-PLATE HOLES RIGHT TRANSITION ANGLE. / REMOVED AND REPLACED PART PER B. MPN 143A8126Y36 PER SRM 51-40-02
